Research

Integral invariants for robust geometry processing


Reference:

Pottmann, H., Wallner, J., Huang, Q.-X. and Yang, Y.-L., 2009. Integral invariants for robust geometry processing. Computer Aided Geometric Design, 26 (1), pp. 37-60.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Details

Item Type Articles
CreatorsPottmann, H., Wallner, J., Huang, Q.-X. and Yang, Y.-L.
DOI10.1016/j.cagd.2008.01.002
Uncontrolled Keywords3d shape understanding, curvature, geometry processing, integral invariant, stability
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code44022

Export

Actions (login required)

View Item